I had been taking Lisinopril for about a month or so, along with other meds, and was noticing that I could eat a decent meal and never felt full. 20 mintues after eating, my stomach would have hunger pangs so bad, almost like I had never eaten at all. This would go on for a day or two and then stop, then pick up again a day or so later. I stopped taking all meds to see if that helped, which it has. So now I am going to introduce each med back a day at a time to see which one is causing this. I don't think I had experienced this before taking Lisinopril, but not exactly sure. If anyone else has had this happen, please let me know!
jlsmith8, welcome to the site. I have never heard of this, & my hubby used to take lisinopirl for his heart. I would advise you, (even tho you did not list your other medications) that stopping all your meds at once & restarting them at a full dose can be a dangerous idea. I suggest you contact your doctor if you have heart disease because of doing this. Lisinopril is not a drug to be messed with. I am giving you a link to read about it & it's side effects. No where does it list a feeling of fullness or hunger. That doesn't mean you claim is not valid, but personally I have never heard this before.Please be careful with those meds you take. You are really playing with fire starting & stopping these type of medications. Best wishes to you...
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2010 • 2 answers
Posted 11 Aug 2010 • 1 answer
Posted 29 Apr 2012 • 3 answers
Posted 16 Jan 2014 • 2 answers
Posted 15 Jun 2014 • 1 answer